Economics at your fingertips  

Flexible Majority Rules in democracyville: A guided tour

Hans Gersbach ()

Mathematical Social Sciences, 2017, vol. 85, issue C, 37-43

Abstract: “Flexible Majority Rules” are rules for which the majority threshold depends on the proposal on the table. We present the core ideas of Flexible Majority Rules with a new model and survey the current state of affairs of such rules. We show that the proposal-dependency of Flexible Majority Rules can take many forms and it allows many applications. Finally, we outline new research areas and applications for Flexible Majority Rules.

Date: 2017
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1) Track citations by RSS feed

Downloads: (external link)
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Access Statistics for this article

Mathematical Social Sciences is currently edited by J.-F. Laslier

More articles in Mathematical Social Sciences from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

Page updated 2019-10-15
Handle: RePEc:eee:matsoc:v:85:y:2017:i:c:p:37-43